[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Thigh Sites

I have been experiencing extreme lows in the middle of the night when using
my thighs as a site.  This is what happens.  My blood sugars run slightly
higher than usual  2-3 hours post prandial so I make a correction of 1-1.5
units of humalog.  Blood sugars come down and then, in the middle of the
night, I crash.  It is as if the insulin is working overtime...hours and
hours past the original bolus.  Anyone else ever experience this.  It only
happens when I use my thighs.  I'd appreciate any feedback.  I have been on
the pump for 5 months and usually use my stomach.

This is all very new to me too, but it kinda sounds to me like your insulin
sencitivity might be higher in your thigh, so, if I were you , I might set
up a different basil for thigh sites.
Just a thought.
Tami in Tucson
pumping since 11/10/02
for HELP or to subscribe/unsubscribe, contact: